# SDR 97ZZZX3080

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N295NW
- Make and model: Lear 24D
- Aircraft serial: 295
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Power Section
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O, B

## Discrepancy

IN-FLIGHT FLAME OUT AT 45,000 FEET.  DESCENDED TO 23,000 FEET, RESTARTED, CLIMBED TO 43,000 FEET.  SUBMITTER STATED THIS OCCURRENCE IS COMMON TO LEAR 24 DXR'S.  NO DEFECT NOTED.
